# SDR COMA0160941

- Difficulty date: December 2, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 12,725 hours, 12,088 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 548
- Condition: Malfunctioned
- Location: Vert Stab
- Part time: 3,595 hours, 3,406 cycles
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT #5011.  STABILIZER TRIM INOP.REPLACED THE HORZ. STAB. TRIM ACTUATOR.
